MathSciNet Relay Station
MathSciNet bibliographic data
MR2220042 (2006m:47057) 47B36 (26C05 33C45 42C05 47B80 47N55 82B41)
Pastur, L. From random matrices to quasi-periodic Jacobi matrices via orthogonal polynomials. J. Approx. Theory 139 (2006), no. 1-2, 269–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement